# SDR RAIA00506028

- Difficulty date: June 25, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 13,583 hours, 13,126 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 9515
- Condition: Inoperative
- Location: Lg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR/GND FAIL MESSAGE ON EICAS. MAINTENANCE REMOVED AND REPLACED THE NR 1 AFT WOW SWITCH. OPS CHECKED GOOD.
